# SDR EE4Y1108003

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: General aviation
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 654653723
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 578, RBL 65 STUB BEAM UPPER CHORD CRACKED.  THE PART CRACKED WAS REPLACED.
